... of choice(perc, oxy's, vic's. I want off of the subs. But am very scared. I can't take time from work to do this, and can not perform my job in a safe manner while experiencing w/d. Need help desperately. If it were up to my sub dr. I would be on these for life
I can only share what my doctor, an addiction's specialist, shared with me. He will only prescribe Suboxone for 3 to 6 months and believes that the manufacturer tries to convince doctors to prescribe longer because of greed. Do you think maybe your doctor is in it for the money? It is possible to wean off the Suboxone safely without much withdrawal. Read the profile of a member named pattidshan61. She describes how she got off the suboxone without withdrawals. I would be happy to help you taper off the Suboxone safely. If you are ready to start now then shoot me a message and I'll be happy to respond.
Hey Dave, it is Pattishan61, i successfully and comfortably tapered off suboxone and did NOT miss even 1 day of work while doing it. The fear of withdrawal derails many, and I am going to tell you something that one of the people who isn't on the site told me, and i found it to be very true. As opiate dependents, we fear withdrawal and think that each ache, pain, or negative feeling is withdrawal related, and most of them aren't. Google the COWS sheet first and keep this handy, it stands for clinical opiate withdrawal scale and it is the list of opiate withdrawal symptoms. If for some reason you ever think you are in withdrawal, take this quiz and you will see you really aren't, if you are, you will have a score on each and every symptoms and not just a few points on 2 to 3 symptoms. I promise you the fear will cause any symptom to be worse, just remember that.
An 8 mg dose will stay in your brain for 2 to 4 days, even if you did NOT take anymore, you really would be fine. I do have my taper schedule in my profile story, click my avatar and read it. It is slow, but I will tell you that I was completely comfortable, never felt anything negative until I got down to 2 mgs trying to drop to 1 and then it was just anxiety, nothing more and had that treated. You should get together with your doctor, or at least a doctor, to treat only the symptoms you may have. Each person coming off suboxone may say something completely different, and please don't read too much into horror stories you see about coming off of it, those people likely did not taper, came off too fast, jumped off at too high a dose, or simply didn't give it time to heal the damaged parts of the brain it is designed to heal. People who came off and are fine, don't write in, so that is why you don't see those stories.Please read my profile story for my schedule that I used, and I do give one huge tip that helped, and I swear it made a huge huge difference, if you are able to walk for exercise, do that at least when you get down to 1 mg per day, it really does help. When you get to 2 to 4 mgs per day, get the 2 mg pills instead. Up your support and also stay busy, it really helps.Happy Easter, I was on subs for 2 1/2 years, there are faster tapers, but I am not sure you would be as comfortable as I was. Pattishan61
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2009 • 1 answer
Suboxone - Iam weening from subs 4mgs per day down to 2mgs now for the last 10 days, my question is?
Posted 13 Jan 2010 • 1 answer
Posted 29 Apr 2010 • 3 answers
Posted 17 Jun 2010 • 5 answers
Posted 26 Jul 2011 • 1 answer